# SDR CALA0100700

- Difficulty date: July 27, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP WEB CRACKED AFT OF L-2 DOOR AT STA 1174, LBL 60.  THE CUSP WEB WAS REMOVED AND A NEW CUSP WEB WAS INSTALLED IAW SRM 51-30-2 AND 51-30-1.
